# SDR C77A20131111005

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 15,652 hours, 8,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 15,652 hours, 8,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE ON FUSELAGE SKIN AT FRAME 20, STRINGER 29R.  REMOVED DAMAGE IAW SRM 51-40-02, FABRICATED A SPACER IAW SRM 51-31-00 AND 51-40-02.
